# SDR USAA060937

- Difficulty date: July 20, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 12,315 hours, 12,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR 16 STA Y495 BEAM.  REMOVE & REPLACE SAME PART (BEAM) PER SRM 51-40-02; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 2 X 2 INCHES.
